# SDR 95ZZZM102

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317BH
- Make and model: Beech 1900C
- Aircraft serial: UB32
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H111541
- Condition: Shorted
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM GJT, FLIGHT NR 2259 RETURNED TO GJT WHEN THE GEAR INTRANSIT LIGHT WOULD NOT EXTINGUISH.  GP EXPRESS MAINTENANCE FOUND A DEFECTIVE RT MLG UPLOCK SWITCH.  SWITCH WAS REPLACED WITH A NEW UNIT AND GEAR WAS CYCLED SEVERAL TIMES WITH NO DISCREPANCIES NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
